ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Jotsaroop, K and Thangavelu, S (2011) Toeplitz Operators with Special Symbols on Segal-Bargmann Spaces. In: Integral Equations and Operator Theory, 69 (3). pp. 317-346.

Bharali, Gautam (2007) Some New Observations on Interpolation in the Spectral Unit Ball. In: Integral Equations and Operator Theory, 59 (3). pp. 329-343.

Bhattacharyya, Tirthankar and Eschmeier, Joerg and Sarkar, Jaydeb (2005) Characteristic Function of a Pure Commuting Contractive Tuple. In: Integral Equations and Operator Theory, 53 (1). pp. 23-32.

This list was generated on Thu Apr 22 23:40:07 2021 IST.